# SDR USAASA03092

- Difficulty date: August 17, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: C37103101
- Part serial: A8825
- Condition: Wrong Part
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD RIGHT EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLDIE AND RETURNED THE SLIDE TO SERVICE.  (M)
